The Second Regularized Trace of Even Order Differential Operators with Operator Coefficient


BAKŞİ Ö. , SEZER Y.

FILOMAT, vol.36, no.4, pp.1069-1080, 2022 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 36 Issue: 4
  • Publication Date: 2022
  • Doi Number: 10.2298/fil2204069b
  • Journal Name: FILOMAT
  • Journal Indexes: Science Citation Index Expanded, Scopus, zbMATH
  • Page Numbers: pp.1069-1080
  • Keywords: Nuclear operator, Regularized trace, Compact operator

Abstract

In this paper, we investigate the spectrum of the self adjoint operator L defined by